# SDR DALA2019041982529

- Difficulty date: April 18, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 53,036 hours, 6,903 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Slat Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, CUT-OFF MATERIAL AT UPPER SURFACE TRAILING EDGE OF THE LEFT WING SLAT NBR 2 LEFT. REPAIRED THE CUT-OFF MATERIAL PER A330 SRM 57-40-00-300-011 BY INSTALLED FILLER. LP 1035341
